MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for two patients.The following results were provided (reference range 1.5 ¿ 2.2 mg/dl): (b)(6) 2025, sid (b)(6) (newborn), initial magnesium result= 5.95 mg/dl; (b)(6) 2025, repeat result= 2.10 mg/dl (b)(6) 2025, sid (b)(6), initial magnesium result= 8.54 mg/dl; repeat result= 1.70 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for two patients.The following results were provided (reference range 1.5 ¿ 2.2 mg/dl): (b)(6) 2025, sid (b)(6) (newborn), initial magnesium result= 5.95 mg/dl; 04aug2025, repeat result= 2.10 mg/dl.(b)(6) 2025, sid (b)(6), initial magnesium result= 8.54 mg/dl; repeat result= 1.70 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect magnesium, list number 03p68-24, abbott ireland diagnostics division to architect c4000 processing module, list number 02p24-01, abbott laboratories.Mdr number 3016438761-2025-00505 has been submitted and all further information will be documented under that mdr number.

Brand Name
ARCHITECT MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22828004
Report Number3005094123-2025-00399
Device Sequence Number4463605
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public(01)00380740169855(17)251025(10)71414UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Catalogue Number03P68-24
Device Lot Number71414UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6).; ARC C4 PROC MOD, 02P24-01, (B)(6).
Patient SexUnknown